# SDR VTZA97109

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- Engine: Garrtt TPE3311
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 8975131
- Condition: Blockage
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6249 - IAD-BGM - AIRCRAFT RETURNED TO GATE DUE TO RT FUEL FILTER WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT FUEL FILTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
